On the degree of the splitting field of an irreducible binomial

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

Let xm-a be irreducible over a field F. We give a new proof of Darbi’s formula for the degree of the splitting field of xm-a and investigate some of its properties. We give a more explicit formula in case the only roots of unity in F are ±1.

Original languageEnglish (US)
Pages (from-to)117-120
Number of pages4
JournalPacific Journal of Mathematics
Volume78
Issue number1
StatePublished - 1978

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the degree of the splitting field of an irreducible binomial'. Together they form a unique fingerprint.

  • Cite this